# SDR DL757090086

- Difficulty date: January 23, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Bs 620 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAT, A DENT AND GOUGE WERE FOUND IN THE FUSELAGE SKIN AT STA 620 BETWEEN S-27L AND S-28L.  THE DAMAGE WAS REMOVED AND REPAIRED WITH AN EXTERNAL REPAIR DOUBLER PER BOEING REPAIR INSTRUCTIONS.
